Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 354, NWS Nashville, TN

August 16, 20126 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 16, 2012, 11:11 PM CDT for 6 counties in Tennessee. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 11:11 PM CDT (04:11 UTC)
Expired
Aug 17, 2012, 12:00 AM CDT
In force
49 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Hickman County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

What was reported inside it

TimeReportWhereRemark
Aug 16, 11:14 PM CDTTSTM WND DMG3 N Murfreesboro, TN76 MPH WIND MEASURED WITH HOME EQUIPMENT. TREES AND POWER LINES WERE BLOWN DOWN IN MURFREESBORO.
Aug 16, 11:14 PM CDTTSTM WND GST 763 N Murfreesboro, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS54 KOHX 170411
SVROHX
TNC037-081-117-119-149-187-170500-
/O.NEW.KOHX.SV.W.0354.120817T0411Z-120817T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL MARSHALL COUNTY IN MIDDLE TENNESSEE...
  MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL MIDNIGHT CDT

* AT 1057 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...SOME SEVERE...AND CAPABLE OF PRODUCING ONE 
  INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...
  EXTENDING FROM NEAR SMYRNA...TO NEAR FRANKLIN...TO JUST SOUTHEAST OF
  CENTERVILLE. THIS LINE OF STORMS WAS MOVING EAST SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LA VERGNE...
  NOLENSVILLE...
  SMYRNA...
  WALTERHILL...
  COLUMBIA...
  MURFREESBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE AND LARGE HAIL. TAKE SHELTER NOW INSIDE A STURDY BUILDING...
AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3564 8734 3566 8733 3565 8735 3566 8737
      3571 8744 3609 8655 3585 8619 3552 8718
TIME...MOT...LOC 0405Z 321DEG 14KT 3604 8654 3588 8692
          3572 8738

$$

FORECASTER:
19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 9:43 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 16, 9:43 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CDT THU AUG 16 2012

.MESOSCALE UPDATE...STORMS MOVING INTO NW AND NC MID TN WITH
PRETTY GOOD PUSH OF WIND. PER DISCUSSION WITH SPC...NOT PLANNING A
WATCH AT THIS TIME...ALTHOUGH WE WILL HAVE SOME SEVERE WIND
POTENTIAL FOR ANOTHER HOUR OR 2. HOPEFULLY AS SPC DISCUSSION
INDICATES...THE STORM SUPPORT WILL DIMINISH AS THE OUTFLOW PUSHES
SOUTHWARD. FOLKS IN THE NASHVILLE METRO AREA SHOULD EXPECT SOME
GUSTY WINDS SOON.

13

.PREV DISCUSSION... /ISSUED 758 PM CDT THU AUG 16 2012/

MESOSCALE UPDATE...WE ARE CLOSELY MONITORING STORMS OVER WEST KY
WITH HIGH WINDS TO 70 MPH REPORTED IN THE PAH AREA. GUST FRONT
WILL PUSH TO OUR NW COUNTIES BY 0130Z. IN ADDITION TO THESE
STORMS...SEVERAL SINGLE CELL PULSE STORMS HAVE POPPED UP OVER MID
TN THIS EVENING...WITH 1 INCH DIAMETER HAIL REPORTED IN SOUTH
RUTHERFORD COUNTY.

THE EVENING OHX SOUNDING SHOWED 1228 CAPE AND -5 LIFTED INDEX.
CONDITIONS SHOULD STABILIZE SOME WITH SUNSET...SO THE PULSE
ACTIVITY SHOULD TREND DOWNWARD IN INTENSITY. MAIN CONCERN WILL BE
STRONG GUSTY WINDS OVER THE NW COUNTIES THROUGH THE NEXT FEW
HOURS. ALSO...SOME VERY HEAVY DOWNPOURS MAY CAUSE SOME STREET
FLOODING.

FORECAST PRODUCTS HAVE ALREADY BEEN UPDATED TO INCREASE POPS NW.

13

PREV DISCUSSION... /ISSUED 249 PM CDT THU AUG 16 2012/

DISCUSSION...FRONT IS TO THE NW OVER CNTRL MO MOVING SEWD WHILE
AN OLD DISSIPATING FRONT IS TO THE SOUTH OVER GA/AL/MS. THUS THESE
2 FEATURES SERVE TO FOCUS CONVECTION OVER THE OH VALLEY AND DEEP
SOUTH. NO SIGNIFICANT CONVECTION PRESENTLY OVER THE MIDSTATE.
MAINILY DUE TO THE MID LEVEL INVERSION AND LACK OF DEEP MOISTURE.
AS THE FRONTAL ZONE MOVES CLOSER LATE TODAY WE MAY START TO PICK
SOME CONVECTION IN THE EXTREME NW COUNTIES. THAT ACTIVITY WILL
SPREAD EWD ACROSS THE AREA BUT WILL THIN A GOOD BIT IN THE EAST
WHERE MOISTURE IS NOT AS PLENTIFUL. THE FRONT(WIND SHIFT) IS
EXPECTED TO ARRIVE IN THE NWRN COUNTIES BETWEEN 08Z AND 09Z WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM ALONG AND AHEAD OF
THE FRONT. IT SHOULD BE EAST OF KBNA BY 17Z AND AT KCSV 19Z TO
20Z.

SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM THE WEST FRIDAY NIGHT
AS DRIER AIR PUSHES INTO THE MIDSTATE. HOWEVER, THE FRONT DOES NOT
PUSH FAR ENOUGH SOUTH TO TOTALLY PUSH ALL OF THE PRECIP OUT OF THE
AREA. I'VE LEFT A SLIVER OF POPS OVER THE SRN MOST AND SERN MOST
COUNTIES FOR SAT AND SUN.

THEN A 2ND SURGE OF DRY AIR PUSHES IN SUN NGT AND MON MOVING THE
FRONT AND ITS MOISTURE FURTHER INTO THE DEEP SOUTH. THINK THE GFS
IS A BIT TOO FAST IN BRINGING BACK MOISTURE IN THE WEST AND HAVE
KEPT THE AREA DRY THROUGH WED NGT. ANOTHER FRONTAL SYSTEM
APPROACHES ON THU SO I'VE INCLUDED A 20 POP FOR THU AND THU NGT.

SEVERE...SPC HAS OUTLOOKED A SLGT CHC AREA OVER THE WRN OH VALLEY.
ANY SVR CONVECTION THAT FORMS IN THIS AREA WILL LIKELY DROP BELOW
SVR LIMITS AS THE FRONT MOVES INTO THE NW COUNTIES AFTER MIDNIGHT.
THEN WITH THE FRONT OVER THE ERN PORTION OF THE MIDSTATE TOMORROW
AFTN WHEN THE DIURNAL CYCLE RAMPS UP AGAIN THEY HAVE OUTLOOKED
AN AREA OVER THE SERN HALF OF MIDDLE TENNESSEE PLUS NRN MS/AL/GA.
BIGGEST THREAT WOULD BE DAMAGING WINDS.

HEAVY RAIN...HPC IS OUTLOOKING LESS THAN AN INCH OF RAIN FOR THIS EVENT.
WHILE THERE WILL BE SIGNIFICANT MOISTURE AHEAD OF THE FRONT...THE
FRONT IS EXPECTED TO MOVE AT A MODEST PACE ACROSS THE AREA W/O
GETTING "HUNG UP". ALSO...MUCH OF THE UPPER SUPPORT IS WELL NORTH
OF THE AREA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Aug 16, 6:21 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT THU AUG 16 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-172330-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
621 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP FROM NORTHWEST TO SOUTHEAST
TONIGHT. A FEW STRONG STORMS ARE POSSIBLE...ESPECIALLY ACROSS
AREAS WEST OF I 65 THIS EVENING. GUSTY WINDS AND HAIL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY...
ESPECIALLY FOR AREAS SOUTH AND EAST OF NASHVILLE. A COLD FRONT
WILL PRODUCE NUMEROUS THUNDERSTORMS. SOME MAY CONTAIN LARGE HAIL
AND DAMAGING STRAIGHT LINE WINDS. HEAVY DOWNPOURS WILL ALSO BE A
CONCERN WITH THE POTENTIAL FOR LOCALIZED FLASH FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Aug 16, 10:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     FAIRVIEW                35.98N 87.12W
08/16/2012                   WILLIAMSON         TN   PUBLIC

            TREE DOWN ON HORNE TAVERN AND BAHNE ROAD

&&

11
Local storm report, Aug 16, 10:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1048 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             11 S MURFREESBORO       35.69N 86.39W
08/16/2012  E1.00 INCH       RUTHERFORD         TN   PUBLIC

            1 INCH DIAMETER HAIL IN CHRISTIANA.

0917 PM     HAIL             DICKSON                 36.08N 87.38W
08/16/2012  E0.75 INCH       DICKSON            TN   PUBLIC

0920 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
08/16/2012                   MONTGOMERY         TN   PUBLIC

            LARGE LIMBS BLOWN DOWN.

0930 PM     TSTM WND DMG     DICKSON                 36.08N 87.38W
08/16/2012                   DICKSON            TN   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN IN DICKSON.

0930 PM     TSTM WND DMG     8 N ASHLAND CITY        36.39N 87.06W
08/16/2012                   CHEATHAM           TN   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN IN PLEASANT VIEW.

0950 PM     TSTM WND GST     WESTMORELAND            36.56N 86.25W
08/16/2012  E50.00 MPH       SUMNER             TN   PUBLIC

1000 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  E1.00 INCH       ROBERTSON          TN   PUBLIC

1005 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  U1.00 INCH       ROBERTSON          TN   PUBLIC

1019 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

1023 PM     HAIL             4 SSW NASHVILLE         36.12N 86.81W
08/16/2012  M0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            REPORTED IN HILLWOOD AND BELLE MEADE

1030 PM     TSTM WND DMG     FAIRVIEW                35.98N 87.12W
08/16/2012                   WILLIAMSON         TN   PUBLIC

            TREE DOWN ON HORNE TAVERN AND BAHNE ROAD

1035 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
08/16/2012                   DAVIDSON           TN   PUBLIC

            2 LARGE TREES SPLIT AND NUMEROUS LIMBS BROKEN IN THE
            SHELBY AVENUE AREA.

&&

SHERRON
Local storm report, Aug 16, 11:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1102 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             11 S MURFREESBORO       35.69N 86.39W
08/16/2012  E1.00 INCH       RUTHERFORD         TN   PUBLIC

            1 INCH DIAMETER HAIL IN CHRISTIANA.

0917 PM     HAIL             DICKSON                 36.08N 87.38W
08/16/2012  E0.75 INCH       DICKSON            TN   PUBLIC

0920 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
08/16/2012                   MONTGOMERY         TN   PUBLIC

            LARGE LIMBS BLOWN DOWN.

0930 PM     TSTM WND DMG     8 N ASHLAND CITY        36.39N 87.06W
08/16/2012                   CHEATHAM           TN   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN IN PLEASANT VIEW.

0930 PM     TSTM WND DMG     DICKSON                 36.08N 87.38W
08/16/2012                   DICKSON            TN   PUBLIC

            LARGE LIMBS WERE BLOWN DOWN IN DICKSON.

0950 PM     TSTM WND GST     WESTMORELAND            36.56N 86.25W
08/16/2012  E50.00 MPH       SUMNER             TN   PUBLIC

1000 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  E1.00 INCH       ROBERTSON          TN   PUBLIC

1005 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  U1.00 INCH       ROBERTSON          TN   PUBLIC

1019 PM     HAIL             GREENBRIER              36.42N 86.80W
08/16/2012  E0.50 INCH       ROBERTSON          TN   TRAINED SPOTTER

1023 PM     HAIL             4 SSW NASHVILLE         36.12N 86.81W
08/16/2012  M0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            REPORTED IN HILLWOOD AND BELLE MEADE

1030 PM     TSTM WND DMG     FAIRVIEW                35.98N 87.12W
08/16/2012                   WILLIAMSON         TN   PUBLIC

            TREE DOWN ON HORNE TAVERN AND BAHNE ROAD

1035 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
08/16/2012                   DAVIDSON           TN   PUBLIC

            2 LARGE TREES SPLIT AND NUMEROUS LIMBS BROKEN IN THE
            SHELBY AVENUE AREA.

1050 PM     TSTM WND DMG     MOUNT JULIET            36.21N 86.52W
08/16/2012                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN AT SAUNDERSVILLE FERRY AND KEBU DRIVE.

1050 PM     TSTM WND DMG     LEBANON                 36.21N 86.32W
08/16/2012                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN IN ROAD AT COLES FERRY AT HORN SPRINGS.

1050 PM     TSTM WND DMG     8 SE NASHVILLE          36.09N 86.68W
08/16/2012                   DAVIDSON           TN   AMATEUR RADIO

            TREES WERE BLOWN DOWN AT LAKELAND DRIVE AND IRONWOOD
            DRIVE.

1050 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
08/16/2012                   DAVIDSON           TN   AMATEUR RADIO

            TREES DOWN IN THE NASHVILLE AREA INCLUDING STERLING
            STREET AND ROBERTSON RD.

&&

SHERRON
Local storm report, Aug 16, 11:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1103 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     FRANKLIN                35.93N 86.84W
08/16/2012                   WILLIAMSON         TN   PUBLIC

            TREES DOWN ON 11TH AVENUE NORTH IN FRANKLIN

&&

11
Local storm report, Aug 16, 11:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1104 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     LEBANON                 36.21N 86.32W
08/16/2012                   WILSON             TN   PUBLIC

            TREES WEER BLOWN DOWN IN LEBANON.

&&

SHERRON
Local storm report, Aug 16, 11:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1109 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     HAIL             LEBANON                 36.21N 86.32W
08/16/2012  E1.00 INCH       WILSON             TN   PUBLIC

&&

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:03 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford42 min
Aug 16, 8:10 PM CDTSpecial Weather StatementOHXBenton, Houston, Stewart80 min
Aug 16, 8:21 PM CDTSevere Thunderstorm WarningOHXHouston24 min
Aug 16, 8:31 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Stewart59 min
Aug 16, 8:46 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys44 min
Aug 16, 8:49 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys26 min
Aug 16, 9:18 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart42 min
Aug 16, 9:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson46 min
Aug 16, 9:33 PM CDTSpecial Weather StatementOHXHouston57 min
Aug 16, 9:43 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner47 min
Aug 16, 10:20 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale, Wilson40 min
Aug 16, 10:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Smith, Sumner and 2 more46 min
Aug 16, 10:36 PM CDTSevere Thunderstorm WarningOHXDavidson, Hickman, Marshall, Maury, Rutherford, Williamson54 min
Aug 16, 10:45 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Maury, Perry45 min
Aug 16, 11:24 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 13 more36 min
Aug 16, 11:56 PM CDTSpecial Weather StatementOHXDeKalb, Fentress, Overton, Putnam, White64 min
Aug 17, 12:05 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Lawrence and 7 more40 min
Aug 17, 12:47 AM CDTSpecial Weather StatementOHXGiles, Lawrence, Wayne28 min
Aug 17, 1:23 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Wayne74 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.